MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; SEE H10

EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; SEE H10
Model Number NV EHXL NTRL LNR G2 36MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 73 year old male patient, who was initially implanted in (b)(6) 2017, and had a revision on (b)(6) 2022, underwent a 2nd revision procedure on an unknown date.Reason for the revision not reported.Recalled poly indicated, which was not confirmed.There were no device breakages or surgical delays reported.The patient was last known to be in stable condition following the event.No device returns anticipated.The hospital kept the devices.No device images or patient x-rays provided.No further information.On (b)(6) 2022 revision reported under 1038671-2023-00083.
 
Additional Manufacturer Narrative
D2b: hip, semi-constrained, cemented, metal/ceramic/polymer + additive, porous uncemented.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be due to inclusion of the polyethylene in the packaging recall, wear, osteolysis, loosening, infection, fracture, instability/dislocation, leg length discrepancy, and/or patient related factors.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV EHXL NTRL LNR G2 36MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17611264
Report Number1038671-2023-02035
Device Sequence Number12603770
Product Code OQI
UDI-Device Identifier10885862537317
UDI-Public10885862537317
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2025
Device Model NumberNV EHXL NTRL LNR G2 36MM
Device Catalogue Number140-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2023
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale